Please use this identifier to cite or link to this item: http://essuir.sumdu.edu.ua/handle/123456789/2023
Or use following links to share this resource in social networks: Recommend this item
Title Средняя длина двоичных биномиальных чисел произвольного диапазона
Authors Kulyk, Ihor Anatoliiovych
Keywords биномиальные числа
біноміальні числа
binomial count
Type Article
Date of Issue 2007
URI http://essuir.sumdu.edu.ua/handle/123456789/2023
Publisher Издательство СумГУ
License
Citation Кулик, И.А. Средняя длина двоичных биномиальных чисел произвольного диапазона [Текст] / И.А. Кулик // Вісник Сумського державного університету. Серія Технічні науки. — 2007. — №2. — С. 130-139.
Abstract In the paper the average lengths of binary uneven binomial numbers are determined for incomplete and arbitrary ranges. The obtained estimations open one of important properties of binomial numbers – the property of unevenness. The results of the paper give an opportunity to develop rigorous methods of estimation and comparative analysis of algorithms of binomial coding and decoding. When you are citing the document, use the following link http://essuir.sumdu.edu.ua/handle/123456789/2023
Appears in Collections: Вісник Сумського державного університету. Технічні науки (2007-2014)

Views

Albania Albania
1
Belarus Belarus
1
China China
2
Czech Republic Czech Republic
1
France France
6
Germany Germany
516
Hong Kong Hong Kong
1
Iran Iran
2
Italy Italy
1
Japan Japan
1
Morocco Morocco
1
Netherlands Netherlands
8
Russia Russia
21
Saudi Arabia Saudi Arabia
1
Seychelles Seychelles
1
Spain Spain
1
Taiwan Taiwan
1
Turkey Turkey
2
Ukraine Ukraine
4431
United Arab Emirates United Arab Emirates
1
United Kingdom United Kingdom
5
United States United States
61
Unknown Country Unknown Country
94

Downloads

China China
1
France France
1
Germany Germany
517
Russia Russia
5
Ukraine Ukraine
4430
United Kingdom United Kingdom
1
United States United States
3
Unknown Country Unknown Country
134

Files

File Size Format Downloads
18_Kulik.pdf 140,45 kB Adobe PDF 5092

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.